Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aeman

Veteran Member
  • Total Reviews

    0
  • Content Count

    434
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aeman

  • Rank
    Member
  • Birthday 11/17/1986

Profile Information

  • Location
    Australia

Recent Profile Visitors

1579 profile views
  1. just over 120mg/kg cummulative dose... i am 80kg.
  2. my skin was generally itchy on roaccutane. I had little bumps here and there. They pass. Everything passes. I did get itchy skin on my face in general tho.
  3. I am 5months off and no pimples still after i used to have bad cystic acne.
  4. I was on 40mg and I am 80kg. I was on it for just over 8 1/2 months tho which is a bit longer then most... in the end i was over the recommended mg/kg for the entire course. My skin is better now then it was a couple of months after the course. I don't even get anything anymore. Just a bit of a rash from shaving on my kneck but that is because I have really course facial hair but no pimples on my face at all.
  5. If the derm gave u 60mg... take 60mg. Don't worry so much. your within recommended approved range.
  6. yeh, just use a topical. I use bp after roaccutane and i don't get anything.
  7. I had the crazy dreams. They were insanely realistic. I posted a topic about it like a year ago. http://www.acne.org/messageboard/index.php...topic=54402&hl=
  8. Talk to ur derm and if that fails. Well when i was on it i lowered my dose for a month so it would last... I probably had more tablets then you have left tho. Because I couldn't see the derm for another month but I had quite a bit left.
  9. I had pretty bad cystic acne from age 13 - age 18... which is when i went on roaccutane. I am 19 now and am clear, haven't had a cyst since finishing roaccutane.
  10. 113 Days after finishing... ROACCUTANE RULES! end comment.
  11. don't go off tane. Give it time and you will be happier then u have ever been and your skin will be clear, haha.
  12. I was on it for 5 months before I saw results but the results were phenomenal in the end. Just keep it up... hey, if u weren't on tane it would be the same anyway so why not? It is something that works and it is only half a year of your life. By deciding to go on tane you have probably had the acne a lot longer than that. You could be on the same old anti-biotics or creams that are just an upkeep and probably aren't even helping your skin. Just wait it out. U will see.
  13. everyone gets really dry peeling lips and dry skin and weak skin and sunburn easy and some people get sore joints. i.e. chapstick, moisturiser and sunscreen... but yeh, there are worse rarer side effects..
  14. I had to use bp after i finished tane and it has really helped with the little amount i get now.
  15. I am 4months off tane, feels so much longer. Anyway 1: I remember when I was on it i went driving and had my hand out the window of the car and we were going to the beach and one arm was completely pink when i took my shirt off with a line around the sleeve that stood out like anything. I found after being a week off tane all these problems passed. I rarely get burnt anymore. Although I went swimming a number of times. You just have to remember to lather on the sunscreen all over you. I n
×